# SDR DALA2015091405612

- Difficulty date: September 12, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT PRESSURE BULKHEAD LOWER FRAME.   REPLACED IAW SRM 53-03 FIG 37 , 51-10-3, 51-30-5, 51-30-2, 51-30-1 AND ER/A 537800-14.
